# SDR LF1RJAN0820PT

- Difficulty date: January 8, 2021
- Submitted: January 8, 2021
- Operation: General aviation
- Aircraft: N20PT
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636771
- Aircraft time: 73 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 89570011
- Condition: Leaking
- Location: Main Door
- Part time: 73 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CAME INTO SHOP FOR A DOOR SEAL REPLACEMENT.  AFTER REPLACING DOOR SEAL, THE FUSELAGE WAS PRESSURIZED PER THE PIPER PA-46-350P AMM.  DURING TEST A LEAK WAS NOTED IN ONE PORTION SEAL.  ATTEMPTED TO ADJUST SEAL IN THAT AREA 2-3 TIMES WITH NO CHANGE IN LEAK.  UPON CLOSER INSPECTION, WE FOUND THAT LOWER CABIN DOOR STRUCTURE WAS NOT COMPLETELY SEALED BETWEEN TWO ANGLES ON AFT SIDE.  THIS VOID ALLOWED AIR TO PASS AROUND DOOR SEAL CAUSING A WHISTLE WHEN PRESSURIZED.  APPLIED SEALANT TO DOOR STRUCTURE IN AFFECTED AREA AND REPRESSURIZED.  ALL OPERATIONS SATISFACTORY.
